# SDR 99ZZZM419

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17CN
- Make and model: Cndair CL6012A12
- Aircraft serial: 3027
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Brackets
- Part number: 22850071101
- Condition: Elongated
- Location: Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKETS ARE ATTACHED TO THE INLET RIB BY HL18PB5 HI-LOCKS, MEASURED ALL 48 HOLES AND FOUND SIZES FROM .164 INCH TO .175 INCH, AND SHOULD BE .159 INCH TO .162 INCH.  (M)
